Title: Piecewise transition models with random effects for unequally-spaced longitudinal measurements
Authors: Rikhtehgaran, R
Kazemi, I
Verbeke, Geert ×
de Kort, W
Lesaffre, Emmanuel #
Issue Date: 2012
Series Title: Statistical Modelling vol:12 issue:6 pages:503-525
ISSN: 1471-082X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science